# SDR SWIA200616115

- Difficulty date: January 4, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 8,727 hours, 7,626 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS DEGRADED STATUS MSG.  REPLACED NR 3 AND NR 4 ACTUATOR PROX SENSORS ON RT SIDE IAW M/M 27-51-15.  OPERATIONAL CHECK GOOD.
